Alert archive / Montana / Winter Storm Watches in 2008
Winter Storm Watch 21, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm watch at Dec 6, 2008, 2:06 PM MST. It took effect at Dec 7, 2008, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 6, 2008, 2:06 PM MST (21:06 UTC)
- In effect from
- Dec 7, 2008, 5:00 PM MST
- Expired
- Dec 7, 2008, 4:33 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 062106 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 206 PM MST SAT DEC 6 2008 MTZ009-010-044-046-048-049-070600- /O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 206 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 1 TO 3 INCHES IN VALLEY LOCATIONS TO 6 INCHES OR MORE IN THE MOUNTAINS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-051-070600- /O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER... CHINOOK...LEWISTOWN 206 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 2 TO 4 INCHES OVER THE PLAINS WITH 6 INCHES OR MORE POSSIBLE IN THE FOOTHILLS AND MOUNTAINS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ012-014-050-052>055-070600- /O.NEW.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... STANFORD...BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN... WEST YELLOWSTONE 206 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A FEW INCHES IN VALLEY AND PLAINS LOCATIONS TO 6 INCHES OR MORE IN THE FOOTHILLS. FAVORED NORTH AND WEST FACING SLOPES OF THE BIG AND LITTLE BELT MOUNTAINS MAY SEE SNOW TOTALS OF 10 TO 12 INCHES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
2 follow-up statements
000 WWUS45 KTFX 070459 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 959 PM MST SAT DEC 6 2008 MTZ009-010-044-046-048-049-071300- /O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 959 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 1 TO 3 INCHES IN VALLEY LOCATIONS TO 6 INCHES OR MORE IN THE MOUNTAINS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ011-013-045-047-051-071300- /O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ HILL-CHOUTEAU-LIBERTY-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHESTER... CHINOOK...LEWISTOWN 959 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A 2 TO 4 INCHES OVER THE PLAINS WITH 6 INCHES OR MORE POSSIBLE IN THE FOOTHILLS AND MOUNTAINS. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ MTZ012-014-050-052>055-071300- /O.CON.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- INCLUDING THE CITIES OF...GREAT FALLS...HELENA...LINCOLN... STANFORD...BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN... WEST YELLOWSTONE 959 PM MST SAT DEC 6 2008 ...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON... A WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY AFTERNOON. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA SUNDAY NIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM A FEW INCHES IN VALLEY AND PLAINS LOCATIONS TO 6 INCHES OR MORE IN THE FOOTHILLS. FAVORED NORTH AND WEST FACING SLOPES OF THE BIG AND LITTLE BELT MOUNTAINS MAY SEE SNOW TOTALS OF 10 TO 12 INCHES. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS45 KTFX 071133 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 433 AM MST SUN DEC 7 2008 MTZ009>014-044>055-072215- /O.UPG.KTFX.WS.A.0021.081208T0000Z-081209T0000Z/ /O.NEW.KTFX.WW.Y.0009.081208T0000Z-081209T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN... BOULDER...TOWNSEND...WHITE SULPHUR SPRINGS...BOZEMAN... WEST YELLOWSTONE 433 AM MST SUN DEC 7 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. AN UPPER LEVEL TROUGH AND SURFACE LOW PRESSURE SYSTEM WILL MOVE INTO WESTERN AND CENTRAL MONTANA TONIGHT THROUGH MONDAY EVENING. THIS SYSTEM WILL HAVE ENOUGH COLD AIR AND MOISTURE TO PRODUCE WIDESPREAD SNOW. SNOW TOTALS WILL VARY FROM 2 TO 5 INCHES AT LOWER ELEVATIONS AND UP TO A FOOT IN THE MOUNTAINS. A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. FOR SPECIFIC ROAD AND TRAVEL CONDITIONS IN MONTANA...DIAL 5 1 1. $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm watch went out at Dec 6, 11:00 AM MST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 6, 11:00 AM MST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1100 AM MST SAT DEC 6 2008 ...UPDATE TO AVIATION... .UPDATE... BAND OF LIGHT RAIN OVER NORTH CENTRAL AND CENTRAL MT CONTINUING TO DRIFT TO SOUTH-SOUTHEAST NEXT FEW HOURS. SURFACE TEMPS ARE ABOVE FREEZING IN THE RAIN AREA SO NO SNOW EXPECTED ALTHOUGH SOME FOOTHILL AREAS AROUND LEWISTOWN/JUDITH GAP MAY PICK UP SOME RAIN/SNOW MIX. PRECIP SHOULD EXIT CWA AROUND MIDDAY WITH SOME PARTIAL CLEARING THIS AFTN. HAVE ADJUSTED POP AND QPF GRIDS TO MATCH THE CURRENT/EXPECTED RAIN AREAS. TAKING CLOSE LOOK AT POSSIBILITY FOR MEASURABLE SNOW WITH NEXT UPPER TROF COMING TOMORROW NIGHT. SOME MODEL OUTPUT SHOWING VALUES MAY GET CLOSE TO ADVISORY/WARNING LEVELS BY MON MORNING...SO MAY NEED TO POST A WATCH WITH THIS AFTERNOONS FORECAST PACKAGE. MORE DETAILS WILL BE IN NEXT DISCUSSION UPDATE AT 2PM. WARANAUSKAS && .PREV DISCUSSION... /ISSUED 450 AM MST SAT DEC 6 2008/ .DISCUSSION... TODAY THROUGH SUNDAY...STRONG AND MOIST NORTHWEST FLOW ALOFT WILL CONTINUE OVER NORTH CENTRAL AND SOUTHWEST MONTANA TODAY. WEATHER RADAR SHOWS A LINE OF SCATTERED RAIN AND SNOW SHOWERS ACROSS CENTRAL MONTANA. SHOWERS WILL DECREASE BY MID MORNING AS DOWNSLOPE WINDS INCREASES. MODELS CONTINUE TO BRING STRONG MID LEVEL WINDS THROUGH THE REGION WHICH ARE EXPECTED TO MIX TO THE SURFACE ALONG THE ROCKY MOUNTAIN FRONT FOR WIND GUSTS UP TO 75 MPH IN FAVORED LOCATIONS. THE STRONG WINDS WILL DIMINISH SOMEWHAT TONIGHT AS THE MID AND UPPER LEVEL FLOW ALOFT BECOMES MORE WESTERLY AND MOISTURE INCREASES ONCE AGAIN. ON SUNDAY SHORTWAVE ENERGY BEGINS TO CARVE OUT A TROUGH OVER THE PACIFIC NORTHWEST AND SPREADS PRECIPITATION OVER THE MOUNTAINS OF NORTHWEST MONTANA. SUNDAY NIGHT AND MONDAY...THE UPPER LEVEL TROUGH WILL MOVE THROUGH SOUTHWEST MONTANA SUNDAY NIGHT AS UPSLOPE GRADIENTS DEVELOP ACROSS NORTH CENTRAL MONTANA...BRINGING WIDESPREAD LIGHT SNOW TO MUCH OF THE REGION. SNOW WILL DECREASE BY LATE MONDAY AFTERNOON. TEMPERATURES WILL ALSO TURN COOLER AS A CANADIAN SURFACE HIGH PUSHES SOUTH ACROSS EASTERN MONTANA. WILLIAMSON DC MONDAY NIGHT THROUGH SATURDAY...GFS AND ECMWF MODELS ARE IN GOOD AGREEMENT ON GENERAL TRENDS DURING THE PERIOD. PERIOD WILL START OFF WITH A STRONG UPPER RIDGE EXTENDING FROM OFF THE WEST COAST INTO THE NW TERRITORIES. EXPECT NORTHWEST FLOW ALOFT OVER THE AREA. WITHIN THIS FLOW THERE WILL BE PERIODS OF MOISTURE AND WEAK WEATHER DISTURBANCES. MODELS DIFFER ON DETAILS OF THE MOISTURE AND WEATHER DISTURBANCES THUS WILL CONTINUE BROADBRUSH APPROACH TO THE FORECAST WITH SLIGHT CHANCE POPS OVER THE PLAINS AND VALLEYS AND CHANCE POPS FOR THE MOUNTAINS. A WEATHER DISTURBANCE WILL MOVE SOUTH THROUGH CENTRAL CANADA FRIDAY INTO SATURDAY. THIS WILL USHER IN AN ARCTIC AIRMASS INTO THE FORECAST AREA ON FRIDAY. THIS ARCTIC AIRMASS WILL CONTINUE AT LEAST THROUGH SATURDAY. MEANWHILE A STRONG UPPER TROUGH WILL DEVELOP OVER THE WEST COAST OR GREAT BASIN FRIDAY NIGHT THROUGH SATURDAY. IT IS HARD TO SAY HOW MOISTURE ASSOCIATED WITH THIS UPPER TROUGH WILL INTERACT WITH THE ARCTIC AIRMASS. FOR NOW WILL BUMP UP POPS FOR THE LOWER ELEVATIONS TO THE CHANCE CATEGORY WITH HIGH CHANCE TO LIKELY POPS FOR THE MOUNTAINS. HAVE LOWERED SOME TEMPERATURES FOR FRIDAY AND SATURDAY BUT THEY VERY WELL MIGHT NEED TO BE LOWERED FURTHER IN TIME. ONE GUIDANCE HAS HIGH TEMPERATURES ON SATURDAY ONLY FROM 5 BELOW ZERO IN THE NORTH TO 5 ABOVE ZERO IN THE SOUTH WITH LOWS SATURDAY NIGHT FROM 10 BELOW TO 20 BELOW ZERO. BLANK && .AVIATION... UPDATED 1800Z. A LARGE BAND OF RAIN AND MVFR CEILINGS NORTH AND EAST OF A KCTB-TO-KGTF-TO-HARLOWTON LINE THIS MORNING WILL CONTINUE TO MOVE EAST OUT OF THE AREA THIS AFTERNOON. OCCASIONAL FREEZING RAIN IS POSSIBLE AROUND KHVR AS WELL AS NORTH AND EAST OF THAT AREA THROUGH AROUND 20Z AS NEAR FREEZING TEMPERATURES GRADUALLY WARM. OTHERWISE...THE MOIST NORTHWEST FLOW ALOFT WILL KEEP SCATTERED RAIN AND SNOW SHOWERS IN THE MOUNTAINS OF WESTERN AND SOUTHWEST MONTANA THROUGH THIS EVENING. THIS WILL OBSCURE SOME MOUNTAINS AT TIMES. HOWEVER...A SURFACE TROUGH WILL CONTINUE TO MOVE EAST FROM THE EAST SLOPES OF THE ROCKIES AND STRONG AND GUSTY WESTERLY DOWNSLOPE WINDS WILL SPREAD EAST OVER THE PLAINS IN ITS WAKE. THIS WILL HELP KEEP PRECIPITATION FROM FALLING IN THOSE AREAS AND CONTINUE THE VFR CONDITIONS. GUSTS WILL GENERALLY REACH UP TO 35 KT...BUT GUSTS TO 50 KT ARE POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT INTO THIS EVENING. THE FLOW ALOFT WILL BECOME MORE MOIST AND WESTERLY OVERNIGHT...WHICH WILL BRING A CHANCE OF PRECIPITATION TO THE REMAINDER OF THE AREA AFTER 06Z. COULSTON && .PRELIMINARY POINT TEMPS/POPS... GTF 46 32 41 25 / 30 10 20 70 CTB 41 29 38 21 / 20 0 20 70 HLN 44 29 42 31 / 20 10 20 60 BZN 37 25 36 26 / 20 10 20 50 WEY 29 17 29 20 / 20 20 30 50 DLN 39 23 35 25 / 20 10 20 50 HVR 38 25 39 21 / 30 10 20 30 LWT 41 27 41 22 / 40 10 20 60 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 11 PM MST THIS EVENING FOR MTZ009-010- 014-048. && SHORT TERM...WARANAUSKAS/WILLIAMSON DC LONG TERM...BLANK AVIATION...COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 6, 5:20 AM MST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 520 AM MST SAT DEC 6 2008 MTZ009-010-014-048-071230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 520 AM MST SAT DEC 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING CONTINUES THROUGH THIS EVENING. SEE GTFNPWTFX FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ACCUMULATING SNOW FROM 2 TO 4 INCHES WILL BE POSSIBLE OVER LOWER ELEVATIONS AND 4 TO 8 INCHES OVER THE MOUNTAINS STARTING SUNDAY NIGHT INTO MONDAY. THE EXACT STRENGTH AND MOVEMENT OF THE WEATHER SYSTEM RESPONSIBLE FOR THE SNOW IS STILL UNCERTAIN. PLEASE MONITOR THE LATEST FORECAST FOR UPDATES. LATE TUESDAY INTO WEDNESDAY THERE IS A POTENTIAL FOR HIGH WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011>013-015-044>047-049>055-071230- BEAVERHEAD-HILL-CASCADE-CHOUTEAU-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 520 AM MST SAT DEC 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ACCUMULATING SNOW FROM 2 TO 4 INCHES WILL BE POSSIBLE OVER LOWER ELEVATIONS AND 4 TO 8 INCHES OVER THE MOUNTAINS STARTING SUNDAY NIGHT INTO MONDAY. THE EXACT STRENGTH AND MOVEMENT OF THE WEATHER SYSTEM RESPONSIBLE FOR THE SNOW IS STILL UNCERTAIN. PLEASE MONITOR THE LATEST FORECAST FOR UPDATES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Winter Storm Watches in Montana, 2008Every winter storm watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.